# SDR SWIA202408230627

- Difficulty date: June 27, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 48,176 hours, 31,900 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Misinstalled
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW EDGE DISTANCE FOUND ON BOTH OF NLG HINGE FITTING DURING INCORPORATING OF THE SB 670BA-32-056 ON CAMP 28136144 BARCODE ID HR00423694. (CAMP 28136144)     (C-CHECK RO 8/22/2024)    PREPARED HOLES PER SRM 51-42-21 FOR INSTALLATION OF REQUIRED HI-LITE (HST110AG6-8 + B0203038-3, IN REFERENCE PER SERVICE BULLETIN 670BA-32-056 REV. A. ENSURED TO KEEP A MIN. EDGE DISTANCE OF 1.5D IN ALL MATING PARTS, ED OF DISCREPANT HOLES ARE .300". INSTALLED HI-LITE (HST110AG6-8 + B0203038-3, IN REFERENCE REQUIRED BY SERVICE BULLETIN 670BA-32-056 REV. A. PER SRM 51-42-21. WET INSTALLED WITH SEALANT PER SRM 51-23-00. COMPLIED WITH ALL STEPS OF OF REO 670-53-11-1985 REV.--, DATED 2024-07-02. SEE CONTINUE CARD FOR DETAILS.  BLENDED 0.007" OFF OF BOTH HINGE BUSHINGS P/N CC670-32224-1 FLANGE FACES AND OBTAINED 0.010" GAP WITH SLEEVE BEARINGS P/N CC670-33339-1 ON BOTH SIDES SIMULTANEOUSLY FOR INSTALLATION. COMPLIED WITH ALL STEPS OF REO 670-32-22-007 REV --, DATED 2024-08-02. CLEARANCE CHECK GOOD. SEE CONTINUE CARD FOR DETAILS. COMPLIED WTIH TASK 51-900-1002-SKY
